# SDR SWAA2013061717162

- Difficulty date: June 11, 2013
- Submitted: June 17, 2013
- Operation: Air carrier
- Aircraft: N483WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32472
- Aircraft time: 31,856 hours, 18,616 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Plate
- Part number: 81000
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY EXIT LIGHT PLATE BROKEN.  R & R PLATE IAW AMM.
